# SDR USAA950297

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 996
- Part time: 72,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-1 INSPECTION, FOUND A .75 INCH CRACK ON EACH SIDE OF RIVET HEAD AT STATION 996 ABOVE RT PYLON LAWN ATTACH ANGLE, IN SKIN.  INSTALLED DOUBLER REPAIR PER SRM 53-04 FIG 17A.  (W)
